Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 94, NWS New York, NY
NWS New York, NY issued this small craft advisory at Nov 27, 2012, 4:53 AM EST. It took effect at Nov 27, 2012, 6:00 PM EST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2012, 4:53 AM EST (09:53 UTC)
- In effect from
- Nov 27, 2012, 6:00 PM EST
- Expired
- Nov 30, 2012, 6:00 AM EST
- In force
- 60 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
503 WHUS71 KOKX 270953 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 453 AM EST TUE NOV 27 2012 ...ROUGH CONDITIONS DEVELOPING TONIGHT ON THE OCEAN AND THE EASTERN SOUND AND BAYS OF LONG ISLAND... ANZ350-353-355-272200- /O.NEW.KOKX.SC.Y.0094.121127T2300Z-121128T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 453 AM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY. * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO MONTAUK POINT NY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...TONIGHT. THESE CONDITIONS COULD LAST INTO WED MORNING E OF MORICHES INLET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-272200- /O.NEW.KOKX.SC.Y.0094.121127T2300Z-121128T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 453 AM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY. * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS OF EASTERN LONG ISLAND. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
499 WHUS71 KOKX 271424 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 924 AM EST TUE NOV 27 2012 ...ROUGH CONDITIONS DEVELOPING TONIGHT ON THE OCEAN AND THE EASTERN SOUND AND BAYS OF LONG ISLAND... ANZ350-353-355-272300- /O.CON.KOKX.SC.Y.0094.121127T2300Z-121128T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 924 AM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO MONTAUK POINT NY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...TONIGHT. THESE CONDITIONS COULD LAST INTO WED MORNING E OF MORICHES INLET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-272300- /O.CON.KOKX.SC.Y.0094.121127T2300Z-121128T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 924 AM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS OF EASTERN LONG ISLAND. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
654 WHUS71 KOKX 272011 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 311 PM EST TUE NOV 27 2012 ...ROUGH CONDITIONS ON THE OCEAN AND THE EASTERN SOUND AND BAYS... ANZ350-353-355-281000- /O.EXT.KOKX.SC.Y.0094.121127T2300Z-121129T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 311 PM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO MONTAUK POINT NY. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT...TURNING NORTHWEST AFTER MIDNIGHT. * SEAS...3 TO 5 FEET. * TIMING...WINDS AND SEAS WILL INCREASE TONIGHT BEFORE SUBSIDING TO SUB-ADVISORY LEVELS WEDNESDAY AFTERNOON. WINDS AND SEAS INCREASE BACK ABOVE ADVISORY LEVELS WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-281000- /O.CON.KOKX.SC.Y.0094.121127T2300Z-121128T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 311 PM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS OF EASTERN LONG ISLAND. * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT...TURNING NORTHWEST AFTER MIDNIGHT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
031 WHUS71 KOKX 280918 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 418 AM EST WED NOV 28 2012 ...ROUGH CONDITIONS ON THE OCEAN AND THE EASTERN SOUND AND BAYS... ANZ330-340-282100- /O.CAN.KOKX.SC.Y.0094.000000T0000Z-121128T1100Z/ /O.NEW.KOKX.SC.Y.0095.121128T2300Z-121129T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 418 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY. * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS OF EASTERN LONG ISLAND. * WINDS...NW 15 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-282100- /O.EXT.KOKX.SC.Y.0094.000000T0000Z-121129T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 418 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY... * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT. * WINDS...NW 15 TO 20 KT WITH GUSTS UP TO 30 KT TONIGHT INTO EARLY THU MORNING...THEN W 15 TO 20 KT WITH GUSTS UP TO 25 KT LATE THU AFTERNOON. * SEAS...4 TO 6 FT. * TIMING...STRONGEST WINDS TONIGHT INTO EARLY THU MORNING...THEN AGAIN LATE THU AFTERNOON. SEAS MAY BRIEFLY DROP TO 3 TO 4 FT SOME TIME THIS AFTERNOON...BUT SHOULD THEN BUILD AGAIN TONIGHT IN RESPONSE TO THE STRENGTHENING NW FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-282100- /O.CON.KOKX.SC.Y.0094.000000T0000Z-121129T1100Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 418 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET NY. * WINDS...NW 15 TO 20 KT WITH GUSTS UP TO 30 KT TONIGHT. * SEAS...3 TO 5 FT THIS MORNING...2 TO 4 FT THIS AFTERNOON...AND 3 TO 5 FT TONIGHT. * TIMING...MAINLY THIS MORNING AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
845 WHUS71 KOKX 281644 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1144 AM EST WED NOV 28 2012 ...ROUGH CONDITIONS ON THE OCEAN AND THE EASTERN SOUND AND BAYS... ANZ355-282300- /O.CON.KOKX.SC.Y.0094.000000T0000Z-121129T1100Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1144 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET NY. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...THIS AFTERNOON THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-282300- /O.CON.KOKX.SC.Y.0094.000000T0000Z-121129T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1144 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...THIS AFTERNOON THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-282300- /O.CON.KOKX.SC.Y.0095.121128T2300Z-121129T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 1144 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY... * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS OF EASTERN LONG ISLAND. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHUS71 KOKX 282024 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 324 PM EST WED NOV 28 2012 ...ROUGH CONDITIONS ON THE OCEAN AND THE EASTERN SOUND AND BAYS... ANZ350-353-291100- /O.EXT.KOKX.SC.Y.0094.000000T0000Z-121129T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 324 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST THURSDAY... * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...TONIGHT THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-291100- /O.CON.KOKX.SC.Y.0094.000000T0000Z-121129T1100Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 324 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET NY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-291100- /O.CON.KOKX.SC.Y.0095.121128T2300Z-121129T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 324 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS OF EASTERN LONG ISLAND. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
820 WHUS71 KOKX 290827 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 327 AM EST THU NOV 29 2012 ...ROUGH CONDITIONS ON THE OCEAN... ANZ330-340-290930- /O.CAN.KOKX.SC.Y.0095.000000T0000Z-121129T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 327 AM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELED THE SMALL CRAFT ADVISORY. WIND GUSTS SHOULD REMAIN JUST BELOW 25 KT THROUGH THE DAY TODAY. $$ ANZ355-291400- /O.EXT.KOKX.SC.Y.0094.000000T0000Z-121129T1400Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 327 AM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET NY. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * TIMING...THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-291500- /O.EXT.KOKX.SC.Y.0094.000000T0000Z-121130T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 327 AM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY... * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...STRONGEST WINDS AND HIGHEST SEAS EARLY THIS MORNING...AND AGAIN LATE THIS AFTERNOON INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
771 WHUS71 KOKX 291433 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 933 AM EST THU NOV 29 2012 ...ROUGH CONDITIONS ON MAINLY THE CENTRAL AND EASTERN OCEAN WATERS... ANZ350-353-292300- /O.CON.KOKX.SC.Y.0094.000000T0000Z-121130T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 933 AM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...STRONGEST WINDS AND HIGHEST SEAS THIS MORNING...AND AGAIN THIS EVENING INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
250 WHUS71 KOKX 292018 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 318 PM EST THU NOV 29 2012 ...ROUGH CONDITIONS ON THE CENTRAL AND EASTERN OCEAN WATERS TONIGHT... ANZ350-353-301000- /O.CON.KOKX.SC.Y.0094.000000T0000Z-121130T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 318 PM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...STRONGEST WINDS AND HIGHEST SEAS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
817 WHUS71 KOKX 300844 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 344 AM EST FRI NOV 30 2012 ...ROUGH CONDITIONS ON THE EASTERN OCEAN WATERS EARLY THIS MORNING... ANZ350-353-301100- /O.CON.KOKX.SC.Y.0094.000000T0000Z-121130T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 344 AM EST FRI NOV 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...STRONGEST WINDS AND SEAS WILL OCCUR PRIOR TO DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
913 WHUS71 KOKX 301053 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 553 AM EST FRI NOV 30 2012 ANZ350-353-301200- /O.EXP.KOKX.SC.Y.0094.000000T0000Z-121130T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 553 AM EST FRI NOV 30 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... WINDS AND SEAS CONTINUE TO SUBSIDE THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 4:48 AM EST, 5 minutes earlier.
Area forecast discussion, Nov 27, 4:48 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
448 AM EST TUE NOV 27 2012
.SYNOPSIS...
WEAK AREA OF LOW PRESSURE WILL PASS OFF THE SOUTHERN MID ATLANTIC
COAST THIS AFTERNOON...AND THEN SOUTHEAST OF LONG ISLAND TONIGHT.
HIGH PRESSURE WILL THEN BUILD FROM THE TENNESSEE VALLEY...AND PASS
OFF THE MID ATLANTIC COAST THROUGH THE END OF THE WEEK.
A WEAKENING COLD FRONT WILL TRAVERSE THE AREA THURSDAY NIGHT OR
FRIDAY...WITH CANADIAN HIGH PRESSURE BUILDING INTO NEW ENGLAND
BEHIND IT. THE FRONT WILL STALL NEARBY...AND THEN LIFT BACK TO THE
NORTH OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VERY TRICKY FORECAST FOR THIS SYSTEM...AND FRAUGHT WITH BUST
POTENTIAL ESPECIALLY FOR NYC METRO AND COASTAL SECTIONS...AS LOW
LEVEL THERMAL PROFILES DRIVE PRECIP TYPE DESPITE THERMAL PROFILES
ALOFT SUPPORTIVE OF SNOW.
SFC TEMPS OVERNIGHT WERE DRIVEN MOSTLY BY STRONG RADIATIONAL
COOLING EXCEPT IN NYC METRO...WITH A VERY SHALLOW SUBSIDENCE
INVERSION. THIS INVERSION IS ALREADY BEING ERODED BY E FLOW ACROSS
LONG ISLAND AND NYC METRO...AND WILL BE MODIFIED FURTHER BY
FALLING PRECIP ONCE IT BEGINS THIS AM. THINK MODEL BOUNDARY LAYER
THERMAL PROFILES ESPECIALLY THE NAM ARE TOO COLD...WHILE MOS FCST
SFC TEMPS ARE TOO WARM...AND PLAYED A MIDDLE GROUND BETWEEN THE
TWO TO FCST P-TYPE. THIS YIELDS A FCST OF MOSTLY SNOW
INLAND...MIXING WITH RAIN IN THE AFTERNOON EXCEPT WELL NORTH/WEST
OF NYC AND IN THE HIGHER ELEVATIONS WHICH SHOULD REMAIN ALL
SNOW...AND SUB-ADVY AMTS OF 1-2 INCHES. NYC METRO...COASTAL CT AND
LONG ISLAND SHOULD SEE PRIMARILY RAIN...WITH LITTLE IF ANY SNOW
ACCUMULATION. EXPECTING MAINLY LIGHT PRECIP WHICH WOULD PREVENT
ENTIRE COLUMN FROM COOLING AND FORCING A CHANGE BACK TO SNOW
ACROSS THE ENTIRE CWA...BUT HOW THIS WILL PLAY OUT REMAINS
UNCERTAIN...AND DEPENDENT ON MESOSCALE FEATURES ESPECIALLY LATER
THIS AFTERNOON AS STRONGER FRONTOGENETIC FORCING SLIDES
ACROSS. IF DYNAMIC COOLING FROM ALOFT VIA THIS FORCING WINS OUT
THEN ACCUMULATING SNOW COULD FALL ACROSS THE ENTIRE CWA...WITH
ADVY LEVEL SNOWS OF 2-3 INCHES INLAND...AND EVEN AN INCH OR TWO
FOR NYC METRO.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
PRECIP WILL CONTINUE INTO THE EVENING. P-TYPE UNCERTAIN PER NEAR
TERM SECTION...AT THE VERY LEAST INCREASING N FLOW HELPING CHANGE
P-TYPE BACK TO ALL SNOW INLAND AND AT LEAST A SNOW/RAIN MIX FOR
NYC METRO AND COASTAL SECTIONS BEFORE ENDING. MAIN ACCUMULATING
SNOWS TONIGHT SHOULD TAKE PLACE OVER INTERIOR SOUTHERN CT...WITH
AN INCH OR SO. LOWS WILL BE IN THE 20S AND 30S...WITH NYC RIGHT
AROUND THE FREEZING MARK.
WED SHOULD BECOME MOSTLY SUNNY WITH A BRISK NW FLOW. HIGH TEMPS
WILL TOP OUT IN THE LOWER AND MID 40S...NEARLY 20 DEG BELOW AVG.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
UPPER TROUGH AXIS IS FORECAST TO BE E OF THE LOCAL AREA BY 00Z THU
WITH ZONAL FLOW BECOMING ESTABLISHED ALOFT THROUGH THE REMAINDER OF
THE WEEK. DRY WEATHER IS EXPECTED WITH HIGH PRES BUILDING TO OUR
S...WITH A WEAKENING COLD FRONT APPROACHING FROM THE N THU NIGHT OR
FRI. TIMING DIFFERENCES BETWEEN THE GFS AND EC DUE TO THE STRENGTH
AND POSITION OF CANADIAN HIGH PRES BUILDING IN BEHIND IT...WHICH
DIFFER DUE TO UPSTREAM SHORTWAVE WHICH WILL EVENTUALLY TRAVERSE THE
LOCAL AREA OVER THE WEEKEND. MOISTURE IS LIMITED...SO WILL KEEP THE
FORECAST DRY AND ONLY INCREASE CLOUDS WITH THE COLD FROPA.
THE FRONT WILL BECOME STATIONARY OVER OR SOUTH OF THE AREA...BUT
WILL DEPEND ON HOW FAR S THE CANADIAN HIGH BUILDS. EC BUILDS FURTHER
S INTO NEW ENGLAND THAN THE GFS AND PUSHES THE FRONT FURTHER S. IT
IS ALSO DRIER THAN THE GFS...BUT THE GENERAL PATTERN IS THE SAME
WHERE THE HIGH SLIDES OFFSHORE AND WAA ENSUES. HAVE NOT DEVIATED
MUCH FROM THE PREVIOUS FORECAST THIS WEEKEND AND INTO EARLY NEXT
WEEK WITH THE DIFFERENCES. HOWEVER...AT THE VERY LEAST IT APPEARS TO
BE CLOUDY DURING MOST OF THIS TIME FRAME.
TEMPS BEGIN BELOW NORMAL ON THU AND FRI...IN THE 40S DURING THE DAY
AND 20S AND 30S AT NIGHT. A WARMING TREND WILL THEN BEGIN ON SAT AND
CONTINUE INTO EARLY NEXT WEEK WITH TEMPERATURES ABOVE CLIMO NORMS.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
LOW PRESSURE REMAINS TO THE SOUTH OF THE TERMINALS TODAY AS IT MOVES
ENE THROUGH TONIGHT.
MODERATE TO HIGH CONFIDENCE IN WINDS. FOR ALL TERMINALS...TIMING OF
ONSET OF PCPN AND ONSET OF LOWERING CIGS/VSBYS MAY BE AN HOUR TWO
OFF AS FORECAST TIMING COULD BE TOO SOON. PCPN TYPE AND SNOW ACCUM
FORECASTS ARE LOW CONFIDENCE...SEE COMMENTS BELOW.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: CHC OF SNRA AT TIMES THIS AFTN. SNOW
ACCUMULATION ON RUNWAY OF UP TO AN INCH
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KJFK FCSTER COMMENTS: RASN COULD PREVAIL FOR MOST OF THE DAY. CHC
THAT PCPN IS JUST RA FOR AN EXTENDED PERIOD THIS AFTN. SNOW
ACCUMULATION ON RUNWAY OF BELOW AN INCH.
KLGA FCSTER COMMENTS: RASN COULD PREVAIL AT TIMES...MAINLY THIS
AFTN. CHC THAT PCPN IS JUST RA AT TIMES THIS AFTN. SNOW ACCUMULATION
ON RUNWAY OF BELOW AN INCH.
KTEB FCSTER COMMENTS: CHC OF SNRA AT TIMES THIS AFTN. SNOW
ACCUMULATION ON RUNWAY OF AROUND AN INCH.
KHPN FCSTER COMMENTS: CHC OF SNRA AT TIMES THIS AFTN. SNOW
ACCUMULATION ON RUNWAY OF AROUND AN INCH.
KISP FCSTER COMMENTS: PCPN TYPE OF RA COULD PREVAIL MOST OF THE DAY.
SNOW ACCUMULATION ON RUNWAY OF BELOW AN INCH.
.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
.TUES NIGHT...ANY REMAINING PCPN ENDS WITH CONDITIONS IMPROVING TO
VFR.
.WED...VFR. NW FLOW G15-20KT.
.THU...VFR. WNW FLOW G15-20KT.
.FRI...VFR.
.SAT...MAINLY VFR...PSBL MVFR.
&&
.MARINE...
N-NW WINDS IN THE WAKE OF LOW PRESSURE PASSING SE OF LONG ISLAND
SHOULD REACH SCA CRITERIA THIS EVENING ACROSS THE OCEAN WATERS AND
THE ERN SOUND/BAYS...AND AN SCA WILL BE ISSUED FOR TONIGHT.
SCA CONDS MAY CONTINUE INTO THE MORNING ON THE ERN OCEAN
WATERS...BUT THERE SHOULD BE A RELATIVE LULL IN THE AFTERNOON
BEFORE STRONGER WINDS REDEVELOP BETWEEN THE DEPARTING LOW AND
BUILDING HIGH PRESSURE. SCA CONDS EXPECTED AGAIN WED NIGHT AND
POSSIBLY INTO THU MORNING...ESPECIALLY ON THE OCEAN WATERS MAINLY
DUE TO LINGERING SEAS. SUB-ADVY CONDS MAINLY EXPECTED
THEREAFTER...EXCEPT PERHAPS BRIEFLY BEHIND A WEAK COLD FRONT THU
NIGHT...AND FOR SEAS ON THE EASTERN OCEAN WATERS LATE SAT NIGHT
DUE TO A PERSISTENT SW FLOW.
&&
.HYDROLOGY...
LOW PRESSURE AFFECTING THE REGION THROUGH TONIGHT SHOULD BRING 1/4
TO 1/2 INCH LIQUID EQUIVALENT QPF...WITH THE HIGHEST AMOUNTS
ALONG THE COAST.
&&
.EQUIPMENT...
KOKX WSR-88D IS OUT OF SERVICE DUE TO A MAJOR NON STORM RELATED
MECHANICAL FAILURE. OSF RADAR OPERATIONS CENTER TECHS HAVE
ARRIVED TO BEGIN WORK...AND THE RADAR IS EXPECTED TO RETURN TO
SERVICE BY THE FIRST WEEK OF DECEMBER.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST
WEDNESDAY FOR ANZ330-340-350-353-355.
&&
SYNOPSIS...GOODMAN/24
NEAR TERM...GOODMAN
SHORT TERM...GOODMAN
LONG TERM...24
AVIATION...JC
MARINE...GOODMAN/24
HYDROLOGY...GOODMAN
EQUIPMENT...Hazardous weather outlook, Nov 27, 4:06 AM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 406 AM EST TUE NOV 27 2012 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-281100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 406 AM EST TUE NOV 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 12:03 PM EST | Winter Weather Advisory | OKX | Orange, Putnam, Rockland, Westchester | 8 hr |
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.